Physics Letters A
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. Lett. A, 2016, Volume 380, Issue 1, Pages 56–58 (Mi phla2)  

This article is cited in 3 scientific papers (total in 3 papers)

Cauchy–Schwarz inequality-based criteria for the non-classicality of sub-Poisson and antibunched light

Igor V. Volovich

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkin St. 8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation (project 14-50-00005) in Steklov Mathematical Institute.


DOI: https://doi.org/10.1016/j.physleta.2015.09.011


Bibliographic databases:

Received: 22.05.2015
Revised: 04.09.2015
Accepted:07.09.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/phla2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Trushechkin, I. V. Volovich, “Perturbative treatment of inter-site couplings in the local description of open quantum networks”, EPL, 113:3 (2016), 30005, 6 pp.  mathnet  crossref
    2. I. Ya. Aref'eva, I. V. Volovich, O. V. Inozemcev, “Holographic control of information and dynamical topology change for composite open quantum systems”, Theoret. and Math. Phys., 193:3 (2017), 1834–1843  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. I. Ya. Aref'eva, I. V. Volovich, O. V. Inozemtsev, “Evolution of holographic entropy quantities for composite quantum systems”, Theoret. and Math. Phys., 197:3 (2018), 1838–1844  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:123

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021